Scientific Publications

1980198119821983198419851986198719881989
1990199119921993199419951996199719981999
2000200120022003200420052006200720082009
2010201120122013201420152016201720182019
all

1989

Articles

W. Auzinger, R. Frank: Asymptotische Fehlerentwicklungen bei steifen Differentialgleichungen: Ergebnisse und numerische Verifikation, ZAMM Z. Angew. Math. Mech. - Zeitschrift für Angewandte Mathematik und Mechanik, 69 (1989), 273-274. [abstract] [pdf]

W. Auzinger, R. Frank: Asymptotic error expansions for stiff equations: An analysis for the implicit midpoint and trapezoidal rules in the strongly stiff case, Numerische Mathematik, 56 (1989), 469-499. [abstract] [www]

W. Auzinger, R. Frank, F. Macsek: Fehlerstrukturen bei steifen Differentialgleichungen, ZAMM Z. Angew. Math. Mech. - Zeitschrift für Angewandte Mathematik und Mechanik, 69 (1989), 133-134. [abstract] [pdf]

W. Auzinger, R. Frank: Asymptotic expansions of the global discretization error for stiff problems, SIAM Journal on Scientific Computing, 10 (1989), 950-963. [abstract] [www]

W. Auzinger: On the error structure of the implicit Euler scheme applied to stiff systems of differential equations, Computing, 43 (1989), 115-131. [abstract] [www]

Preprints, Technical Reports

W. Auzinger, H.J. Stetter: A study of numerical elimination for the solution of multivariate polynomial systems, Technical Report, Institut für Angewandte und Numerische Mathematik, 1989. [abstract] [pdf]